Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Got implant as contraceptive patches were making me sick. Vomited after taking combined pill. Am I safe or not ?

Hi, I got the contraceptive patches 2 weeks ago and wore them correctly everyday until Friday as I thought it was making me sick. I also got my implant out on Thursday and started taking the combined pill . On Friday I was sick ( vomiting ) and didn t take an extra pill to replace the one that I had just vomited up. Does this mean that I am not protected or am I safe? I have been taking my pill properly everyday since. Thanks, AAAA
Asked On : Thu, 20 Dec 2012
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
May 2013
Thanks for the query.
As you used the contraceptive patch till the starting of the pill, the chances of pregnancy are less.
Anyhow to be on safe side you can use additional method of contraception like barrier methods for one week.
If you miss or vomit the pill, better to take two pills on the next day to prevent pregnancy.
Take care.

Answered: Sat, 22 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor